Natadrol cycle help
- 06-09-2011, 02:06 PM
Natadrol cycle help
Just a bit of feedback from anyone whos had any experience with Natadrol before. I'm currently 10 days into the 'Natabolic stack' which i thought i'd try given it was a decent price for the full kit & having viewed logs there seem to be some positive results from it.
Anyway, i'm 10 days in and so far i can honestly say i've had 1 decent nights sleep with 9 absolutely crap nights sleep. Now some people may be able to deal with this fine sometimes but i work 55-60 hours a week over 6 days so to me even 1 nights sleep can leave me feeling crap for a few days. I can definitely feel this stuff working - i've had no strength/stamina increases at all, in fact I've been so tired I'd say ive actually been weaker! But i'm up a couple of lbs and more predominantly i can feel its definitely increasing my aggression. To be honest, its a little uncomfortable how much its increased it by because i've found myself getting pissed off and wound up very easily or just generally feeling in a pissed off mood. Now this may in part be down to the crap sleep ive been having? Either way I'm not normally an aggressive or moody person but this stuff is making me quite uncomfortable with how I'm feeling.
Looking at the logs bad sleep is definitely a common theme with quite a lot of people on this product, but most do seem to say it goes after the first few days. I've also heard of bp/prostate issues but i regularly check my bp and thats fine at around 112/76 at the moment. To be honest i've been taking cycle support because i had a tub left over from a previous cycle, yes this may be overkill but i had it on hand and i'm always one to be extra safe than sorry!
So just after your opinions - has anyone else ran this and experienced anything similar? Do you think i should ride it out and see how it goes, or consider cutting the cycle short for the sake of my sleep?
Any feedback appreciated.
- 06-10-2011, 07:29 AM
what dosage have you been using? the recommended 6? Maybe try cutting the Ghenerate out for a few nights and see if that helps.
- 06-10-2011, 09:51 AM
You can also try melatonine ! dirty cheap !
06-11-2011, 05:04 PM
msan I havent had this happen to me and i rec natadrol at 7-9cps ed.
i slept fine.
then again im on tren/mast/test rightnow and am sleeping fairly well, so i unno could be me.
I rec valarian root, kava kava root to help though. and i do use this myself also.
Hopfully it will pass soon.
try not taking it too lait in day maybe?
LG Sciences Board Rep
These statements have not been evaluated by the FDA, do not constitute medical advice, and are not official or authorized comments by LG Sciences, LLC.
Similar Forum Threads
- By AnthonyIOSOS in forum Supplement LogsReplies: 136Last Post: 01-26-2012, 05:20 PM
- By Docmattic in forum SupplementsReplies: 2Last Post: 02-16-2011, 11:51 PM
- By calidood in forum SupplementsReplies: 10Last Post: 01-31-2011, 06:26 AM
- By Young Gotti in forum SupplementsReplies: 4Last Post: 10-29-2010, 06:46 PM
- By Xx7 in forum AnabolicsReplies: 5Last Post: 05-24-2010, 09:12 PM